# SDR CA150123008

- Difficulty date: October 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, ANOTHER A/C REPORTED WHITE SMOKE COMING FROM THE CUSTOMER AIRCRAFT. CAPTAIN DECIDED TO ABORT TAKE-OFF AT ABOUT 80 KTS. CAUTION MESSAGE HYD EDP 2 IS POSTED. ONCE THE RUNWAY WAS CLEARED, CREW NOTICED THAT THE QUANTITY OF HYDRAULIC IN RESERVOIR NR 2 WAS AT 5%, THEN 0%, BRAKE ACCUMULATOR NR 2 WAS AT 800 PSI. CREW DECIDED TO SHUT DOWN THE RH ENGINE, THE ELECTRICAL HYD PUMP AND TO REQUEST THE FIRE BRIGADE. CHECK LISTS FOR EDP AND HYDRAULIC LOW PRESS WAS APPLIED (CLOSURE OF HYDRAULIC SHUT-OFF). THE CHIEF FIREMAN CONFIRMED A LARGE QUANTITY OF HYDRAULIC ON AIRCRAFT, ON GROUND AND ESCORTS US TO THE PARKING POINT WHERE HE MANAGED THE FIRE PROTECTION UNTIL THE END OF THE DISEMBARKATION. TAXIING WAS DONE CAREFULLY BECAUSE THE ASSESSMENT PERFORMED BY THE FIRST OFFICER INDICATED THAT THE BRAKING CAPABILITY WAS REDUCED BY HALF.  IMMEDIATE TROUBLE SHOOTING PERFORMED ON THE AIRCRAFT INDICATED THAT THE QUICK DISCONNECT OF HYDRAULIC PRESSURE NR 2 HOSE IN RT PYLON HAD FAILED. THE COUPLING WAS FOUND CRACKED AND CAUSING HYDRAULIC LEAK.
